Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Regluing graphs of free groups

Pritam Ghosh and Mahan Mj

Algebraic & Geometric Topology 22 (2022) 1969–2006
Abstract

Answering a question due to Min, we prove that a finite graph of roses admits a regluing such that the resulting graph of roses has hyperbolic fundamental group.

Keywords
$\mathsf{Out}(\mathbb{F})$, hyperbolic automorphism, independence of automorphisms, homogeneous graph of spaces
Mathematical Subject Classification
Primary: 20F65, 20F67
References
Publication
Received: 8 November 2020
Revised: 1 June 2021
Accepted: 15 July 2021
Published: 10 October 2022
Authors
Pritam Ghosh
Department of Mathematics
Ashoka University
Sonipat
India
Mahan Mj
School of Mathematics
Tata Institute of Fundamental Research
Mumbai
India
http://www.math.tifr.res.in/~mahan